# SDR ASAA2022052138414

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 22,677 hours, 7,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN AND CLOSE.  GROUNDED - YES. ADJUSTED FWD ENTRY DOOR (L-1) GUIDE ARM AND FWD LOWER STOP PINS IAW B737-900 AMM 52-11-00-820-201. COMPLETED FWD ENTRY DOOR SYSTEM TEST, DOOR OPERATES NORMAL IAW AMM 52-11-00-700-804.
